# SDR DALA2025031902065

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT F.S. 889 BETWEEN STRINGER 29L. SUMMARY SEE NRC 001-0508:2550-2001/008 01228: CLEANED UP FRAME REF B717-200 SRM 53-00-00-1A ALLOWABLE DAMAGE GENERAL. FOUND TO BE OUT OF LIMITS. REPAIRED REF B717-200 SRM 53-20-07-2R REPAIR 3 ROLLED Z-FRAME REPAIR SPLICE. CLOSING REQUIREMENTS RII:  (LP #0865415)
